# SDR WX030001

- Difficulty date: March 13, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N945MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49725
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Line
- Condition: Obstructed
- Location: Pt2
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF FROM IFP CREW OBSERVED LT ENG EPR WAS 1/2 PERCENT LOWER THAN RT ENGINE.  RT ENG WAS ADJUSTED TO MATCH LT ENG.  ON CLIMB-OUT CREW OBSERVED THAT AS ALTITUDE INCREASED DIFFERENCE BETWEEN LT & RT ENG EPR ALSO INCREASED.  WHEN CREW ATTEMPTED TO MATCH EPR'S AIRCRAFT YAWED.  FLT WAS THEN DIVERTED TO LAS.  EMERGENCY MAINTENANCE WAS CALLED OUT TO TROUBLESHOOT.  IT WAS DETERMINED THAT THERE WAS AN EPR INDICATION PROBLEM.  LT ENG EPR WAS DEFERRED UNDER MEL 77-1 & FLIGHT RESUMED WITH NO FURTHER PROBLEMS.  THROUBLESHOOTING  REVEALED RT ENGINE EPR INDICATING HIGH & NOT LT ENGINE INDICATING LOW.  MAINT FOUND AN OBSTRUCITON IN PT2 LINE.  OBSTRUCTION WAS CLEARED & DEFERRAL CLOSED.  NO FURTHER PROBLEMS HAVE BEEN RECOR
